(888) 687-4334
Menu

Junior Strength Advil Ibuprofen Tablets, 24 Coated

RDC10262772

$ 5.59 $ 6.25

Nobody likes to see their child suffering in pain or with a fever. Junior Strength Advil is specially formulated for use with children between the ages of 6-11 years old, featuring a small tablet size with a special coating to help make these tablets easier for children to swallow. With 100 mg of Ibuprofen per tablet, these tablets will provide up to 8 hours of relief from fevers, as well as a variety of different aches and pains.

Features:

  1. Effective fever reducer and pain reliever
  2. For children ages 6-11 years old
  3. Small tablet size
  4. Contains 100 mg of Ibuprofen per tablet
  5. Packaged with 24 tablets per bottle

Benefits:

  1. Specially coated to make these tablets easier for children to swallow
  2. Formulated just for kids between the ages of 6-11 years of age
  3. Helps fight fevers, as well as a variety of aches and pains
  4. Each dose provides extended relief that lasts for up to 8 hours
  5. From a brand that has been trusted and relied on by adults for a number of years

Ideal Uses:

  1. Temporarily reducing fevers
  2. For the temporary relief of aches and pains, such as those caused by:
    1. The common cold
    2. The flu
    3. Sore throats
    4. Headaches
    5. Toothaches

Recommendations for Optimal Usage:

  1. Read all product information and use as directed, following all instructions
  2. Please refer to product information for all warnings and precautions
  3. Do not use more than directed and do not use more than 4 times per day 

Dosing Chart

Weight (lbs)

Age (years)

Dose (# of tablets)

Under 48 lbs

Under 6 years

Ask a doctor

48-71 lbs

6-10 years

2 tablets

72-95 lbs

11 years

3 tablets

 

Product # - RDC10262772

Active Ingredient - Ibuprofen 100 mg

Inactive Ingredients - Acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide

 

Manufacturer: Pfizer Consumer Healthcare No Post

Help your child feel better with the power of Junior Strength Advil, which is specially formulated just for children between the ages of 6-11 years old. Order yours today by placing an order using our conveniently easy to use website or calling us at 1-888-687-4334 to speak with one of our friendly and experienced medical supply specialists and place an order by phone.

Junior Strength Advil Ibuprofen Tablets, 24 Coated Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.